# SDR YENA2025122901273

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N3058J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55113
- Aircraft time: 12,070 hours, 4,834 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 775, JFK-MSY.  CLIMBING THROUGH 6,000 FT,  BOTH PILOTS DETECTED DIRTY SOCK, MUSTY, OIL ODOR IN THE FLIGHT DECK.  IMMEDIATELY PERFORMED ODOR RECOGNITION AND ISOLATION ECL. PERSISTANT ODOR STOPPED AFTER USING THE PROCEDURE, ACFT HAS FUME HISTORY WITHIN 30 DAYS. LAST EVENT WAS ON 12-9-2025.  COMPLIED AMP BD500-A-J21-22-00 , NO LEAKS FROM ENGINES OR APU COMPARTMENT, PACKS 1 & 2 DECONTAMINATION HAS BEEN ACCOMPLISHED, NO ODOR DETECTED  IN COCKPIT OR CABIN , A/C OK FOR SERVICE.
